# SDR EIA2000343

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND STATION 316 L17L, CRACK DAMAGE TO MAIN CARGO DOOR INNER SKIN.  REPLACED INNER WEB SECTION BETWEEN STATION 301 AND STATION 335, L14L TO L18L PER ECRA 944-52-133-2.  (M)
